# SDR ASAA2015061512100

- Difficulty date: June 15, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 29,046 hours, 8,852 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 12039D
- Condition: Malfunctioned
- Location: Window Heat
- Part time: 29,046 hours, 8,852 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 VIEWING WINDOW FROSTED OVER.  ACFT GROUNDED.  WHILE PERFORMING LT SIDE WINDOW POWER TEST, PLACED WINDOW HEAT TO ON AND DID NOT COME ON FOR 1 MIN.  PRECAUTIONARY REPLACED WHCU.  INSPECTED COIL HARNESS AND WINDOW SENSOR WIRING.  ALL CKS NORMAL. REF WD 30-41-12.  REMOVED AND INSTALLED LT SIDE WHCU REF MM 30-41-11.  PERFORMED WHCU OPS TEST.  TEST CKS NORMAL.  PERFORMED WINDOW OPS TEST AGAIN.  ALL TESTS  REF 30-41-00. NO HISTORY IN 90 DAYS.
